# SDR ZZDA2009090

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT WEB HAS A HOLE LOCATED 6 INCHES I/B OF R1 DOOR THRESHOLD.  CUT OUT DAMAGED SECTION OF WEB, FABRICATED AND INSTALLED DOUBLER REPAIR AND FILLER PER REF B717 SRM 51-70-10 REPAIR 2 FIG 201.
